Maybe your doseage needs to be bumped up. If you're still having hot flashes and do not feel well I think you may need more.
That was my thought as well, that you need more estrogen. Your body needs estrogen. You might try using more cream.
Here are symptons of low or no estrogen:
Hot flashes and night sweats
Irritability, mood swings and depression
Loss of libido and energy
Weight gain (especially in the abdomen, hips and thighs)
I am 54 and was thrown into surgical menopause 20 years ago. I used synthetic estrogen for 16 years. I tried to get off of it and wow did I get hit hard with menopause symptoms. So now I've been on bioidentical hormones for the last 4+ years. I get estrogen and testosterone. My delivery method is different than yours. I get pellets implanted in my hip.
First...a quick Hi to Nancy (I am going to ask about the pellets next week...have to have my blood draw tomorrow with the Hormone specialist I see).
Check out my profile by clicking on the blue screen name. I have a ton of information there regarding hormones...
I see you have already made a profile for yourself (thanks for that)...it makes life easier around here.